# SDR 07FDEA04931

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR TRACK SCALLOP BROKEN OUT AT STA 792 LBL 49.   CHECK LIMITS AND IS OUT OF LIMITS IAW DC/MD10-10 SRM 53-70-00 VOL I PG 21.  REMOVED   SEAT TRACK IAW DC/MD10-10  SRM 51-31-01 VOL II PG 1.  FABRICATED SPLICE PLATE AND   SPLICE HAT IAW DC/MD10-10 SRM 53-70-00 PG 4 FIG 1 VOL I.  DRILLED NEW SEAT TRACK IAW   DC/MD10-10 51-31-01 VOL II PG 1.  INSTALLED SEAT TRACK, SPLICE PLATE AND SPLICE HAT IAW   DC/MD10-10 SRM 51-31-01 VOL II PG 1. REPAIR CLASSIFIED AS MAJOR REPAIR.
